# SDR BB05008

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE L3 AND R3 DOOR EXTERIOR EMERGENCY LIGHTS DO NOT OPERATE WHEN NLG TEST SWITCH IS USED.  INSIDE LIGHTS ARE ALSO INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MALE AND FEMALE PINS AT CONNECTOR D40490 PIN D.  ALSO, REPLACED EMERGENCY LIGHT TEST SWITCH S10035 AND EMERGENCY LIGHT POWER SUPPLY M734 DUE TO WEAK BATTERY.  OPERATIONAL CHECK OF SYSTEM NORMAL.
